Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/52819
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Alvarez, L | en_US |
dc.contributor.author | Guichard, F | en_US |
dc.contributor.author | Lions, Pl | en_US |
dc.contributor.author | Morel, Jm | en_US |
dc.contributor.other | Alvarez, Luis | - |
dc.date.accessioned | 2019-02-04T13:52:43Z | - |
dc.date.available | 2019-02-04T13:52:43Z | - |
dc.date.issued | 1992 | en_US |
dc.identifier.issn | 0764-4442 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/52819 | - |
dc.description.abstract | We describe all multiscale movie filtering which are causal, local, shape preserving and galilean invariant. | |
dc.language | eng | en_US |
dc.relation.ispartof | Comptes Rendus De L Academie Des Sciences Serie I-Mathematique | en_US |
dc.source | Comptes Rendus De L Academie Des Sciences Serie I-Mathematique [ISSN 0764-4442], v. 315 (11), p. 1145-1148 | en_US |
dc.subject | 120601 Construcción de algoritmos | en_US |
dc.subject | 120602 Ecuaciones diferenciales | en_US |
dc.subject | 1206 Análisis numérico | en_US |
dc.title | Fundamental equations of multiscale analysis of movies | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.isi | A1992KB01300006 | - |
dcterms.isPartOf | Comptes Rendus De L Academie Des Sciences Serie I-Mathematique | - |
dcterms.source | Comptes Rendus De L Academie Des Sciences Serie I-Mathematique [ISSN 0764-4442], v. 315 (11), p. 1145-1148 | - |
dc.description.lastpage | 1148 | en_US |
dc.identifier.issue | 11 | - |
dc.description.firstpage | 1145 | en_US |
dc.relation.volume | 315 | en_US |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.wos | WOS:A1992KB01300006 | - |
dc.contributor.daisngid | 478566 | - |
dc.contributor.daisngid | 225555 | - |
dc.contributor.daisngid | 74889 | - |
dc.contributor.daisngid | 105260 | - |
dc.identifier.investigatorRID | A-9190-2009 | - |
dc.identifier.external | WOS:A1992KB01300006 | - |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:ALVAREZ, L | |
dc.contributor.wosstandard | WOS:GUICHARD, F | |
dc.contributor.wosstandard | WOS:LIONS, PL | |
dc.contributor.wosstandard | WOS:MOREL, JM | |
dc.date.coverdate | Noviembre 1992 | |
dc.identifier.ulpgc | Sí | es |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Modelos Matemáticos | - |
crisitem.author.dept | Departamento de Informática y Sistemas | - |
crisitem.author.orcid | 0000-0002-6953-9587 | - |
crisitem.author.parentorg | Departamento de Informática y Sistemas | - |
crisitem.author.fullName | Álvarez León, Luis Miguel | - |
Appears in Collections: | Artículos |
WEB OF SCIENCETM
Citations
3
checked on Feb 25, 2024
Page view(s)
57
checked on Feb 17, 2024
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.